Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 86, NWS Milwaukee, WI

November 21, 2012

NWS Milwaukee, WI issued this small craft advisory at Nov 21, 2012, 3:15 AM CST. It took effect at Nov 21, 2012, 9:12 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2012, 3:15 AM CST (09:15 UTC)
In effect from
Nov 21, 2012, 9:12 PM CST
Expired
Nov 22, 2012, 10:00 PM CST
In force
25 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WHUS73 KMKX 210915
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST WED NOV 21 2012

...WIDESPREAD FOG THROUGH THIS MORNING...
...INCREASING SOUTH WINDS AND BUILDING WAVES THURSDAY MORNING... 

.EXPECT FOG WITH VISIBILITIES OF LESS THAN ONE MILE TO
CONTINUE THROUGH MUCH OF THE MORNING. IMPROVING CONDITIONS WITH
SUNSHINE AND MILDER TEMPERATURES WILL RETURN FOR THE AFTERNOON.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY
THURSDAY MORNING WITH WAVES BUILDING TO 3 TO 5 FEET. THESE WINDS
WILL BE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS
THROUGH THE AREA EARLY THURSDAY EVENING WITH WINDS DIMINISHING
BRIEFLY AND SHIFTING TO WESTERLY IN ITS WAKE. THOSE WESTERLY WINDS
WILL INCREASE AGAIN LATER THURSDAY NIGHT. 

LMZ643>646-211715-
/O.CON.KMKX.MF.Y.0011.000000T0000Z-121121T1800Z/
/O.NEW.KMKX.SC.Y.0086.121122T1500Z-121123T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CST WED NOV 21 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST
THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* VISIBILITY: REDUCED TO ONE MILE OR LESS IN AREAS OF DENSE FOG. 
  IMPROVING VISIBILITIES ARE EXPECTED BY NOON. 

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASE TO 15 TO 25 KNOTS
  THURSDAY MORNING. DIMINISHING BRIEFLY EARLY THURSDAY
  EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
7 follow-up statements
320 
WHUS73 KMKX 211632
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 AM CST WED NOV 21 2012

...INCREASING SOUTH WINDS AND BUILDING WAVES THANKSGIVING DAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY
THANKSGIVING DAY...WITH WAVES BUILDING TO 3 TO 5 FEET. THESE WINDS
WILL BE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS
THROUGH THE AREA EARLY THURSDAY EVENING...WITH WINDS DIMINISHING
BRIEFLY AND SHIFTING TO THE WEST IN ITS WAKE. THOSE WESTERLY WINDS
WILL INCREASE AGAIN LATER THURSDAY NIGHT.

LMZ643>646-220045-
/O.CAN.KMKX.MF.Y.0011.000000T0000Z-121121T1800Z/
/O.CON.KMKX.SC.Y.0086.121122T1500Z-121123T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1032 AM CST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
THURSDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 9 AM TO 9 PM CST THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  EARLY THANKSGIVING DAY...DIMINISHING BRIEFLY EARLY THURSDAY
  EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING...LASTING
  INTO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
271 
WHUS73 KMKX 212052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST WED NOV 21 2012

...INCREASING WINDS AND BUILDING WAVES THANKSGIVING DAY...

.SOUTH SOUTHWEST WINDS WILL BECOME GUSTY ON THANKSGIVING
DAY...WITH HIGH WAVES DEVELOPING. THESE WINDS WILL BE AHEAD OF AN
APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA
EARLY THURSDAY EVENING...WITH GUSTY WINDS SHIFTING TO THE WEST IN
ITS WAKE. THOSE WINDS WILL BECOME NORTHWEST AND REMAIN GUSTY ON
FRIDAY...LASTING INTO FRIDAY NIGHT. HIGH WAVES WILL BE FOUND
MAINLY TOWARD THE OPEN WATERS.

LMZ643>646-220500-
/O.EXT.KMKX.SC.Y.0086.121122T1500Z-121124T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CST WED NOV 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THURSDAY TO 10 PM
CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THURSDAY TO
10 PM CST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS 
  EARLY THANKSGIVING DAY...DIMINISHING BRIEFLY EARLY THURSDAY 
  EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING...
  LASTING INTO THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
637 
WHUS73 KMKX 220312
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CST WED NOV 21 2012

...BREEZY WINDS TONIGHT BECOME STRONGER THURSDAY MORNING...

.A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING
THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHWEST WINDS
TONIGHT. OCCASIONAL GUSTS TO 25 KNOTS ARE EXPECTED NORTH OF NORTH
POINT LIGHT HOUSE. 

THE PRESSURE GRADIENT WILL FURTHER TIGHTEN OVER LAKE MICHIGAN ON
THURSDAY...RESULTING IN BREEZY SOUTH TO SOUTHWEST WINDS OVER THE
SHORE AND NEARSHORE AREAS. A SMALL CRAFT ADVISORY GOES INTO EFFECT
FOR THE ENTIRE AREA THURSDAY MORNING.  

A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THURSDAY
EVENING. BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND
GUSTS LATER THURSDAY NIGHT AND FRIDAY WILL APPROACH GALE FORCE. 

LMZ643-644-221115-
/O.EXT.KMKX.SC.Y.0086.121122T0312Z-121124T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
912 PM CST WED NOV 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST FRIDAY.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WITH
  OCCASIONAL GUSTS TO 25 KNOTS TONIGHT. SOUTHWEST WINDS OF 15 TO
  25 KNOTS WILL TURN TO THE WEST AND INCREASE TO UP TO 30 KNOTS
  THURSDAY NIGHT INTO FRIDAY. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING...LASTING
  INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-221115-
/O.CON.KMKX.SC.Y.0086.121122T1500Z-121124T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
10 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
10 PM CST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  THURSDAY MORNING...DIMINISHING BRIEFLY EARLY THURSDAY
  EVENING...THEN SHIFTING TO THE NORTHWEST BEHIND A PASSING COLD FRONT.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING... 
  LASTING INTO THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
690 
WHUS73 KMKX 220914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CST THU NOV 22 2012

...EXTENDED PERIOD OF STRONG WINDS EXPECTED...

.A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING
THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHERLY WINDS
TODAY. WINDS WILL INCREASE TO 15 TO 25 KNOTS RESULTING IN WAVES OF
3 TO 6 FEET...HIGHEST TOWARD SHEBOYGAN.

A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS EVENING. 
BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND GUSTS
LATER TONIGHT AND FRIDAY WILL APPROACH GALE FORCE. WINDS AND WAVES
WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS EARLY
SATURDAY MORNING. 

LMZ643-644-221715-
/O.EXT.KMKX.SC.Y.0086.000000T0000Z-121124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
314 AM CST THU NOV 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
SATURDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL
  SHIFT TO THE WEST NORTHWEST AND INCREASE TO UP TO 30 KNOTS THIS
  EVENING...PERSISTING THROUGH FRIDAY NIGHT. A FEW GUSTS WILL
  APPROACH GALE FORCE OF 35 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...CONTINUING THROUGH
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-221715-
/O.EXT.KMKX.SC.Y.0086.121122T1500Z-121124T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CST THU NOV 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CST SATURDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL
  SHIFT TO THE WEST NORTHWEST THIS EVENING AND PERSIST THROUGH
  FRIDAY NIGHT...GUSTING AT TIMES TO AROUND 30 KNOTS. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TODAY...CONTINUING THROUGH
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
802 
WHUS73 KMKX 221531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST THU NOV 22 2012

...EXTENDED PERIOD OF STRONG WINDS EXPECTED...

.A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING
THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHERLY WINDS
TODAY. WINDS WILL INCREASE TO 15 TO 25 KNOTS...RESULTING IN WAVES
OF 3 TO 6 FEET...HIGHEST TOWARD SHEBOYGAN.

A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS EVENING.
BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND GUSTS
LATER TONIGHT AND FRIDAY WILL APPROACH GALE FORCE. WINDS AND
WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS
EARLY SATURDAY MORNING.

LMZ643>646-222345-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-121124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST THU NOV 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL 
  SHIFT TO THE WEST NORTHWEST THIS EVENING AND PERSIST THROUGH 
  FRIDAY NIGHT...GUSTING AT TIMES TO AROUND 30 KNOTS. 

* WAVES: WAVES BUILDING TO 3 TO 7 FEET TODAY...CONTINUING THROUGH
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
108 
WHUS73 KMKX 222117
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CST THU NOV 22 2012

...EXTENDED PERIOD OF STRONG WINDS EXPECTED...

.A TIGHT PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING THROUGH
ONTARIO CANADA WILL CONTINUE TO RESULT IN BREEZY SOUTH SOUTHWEST
WINDS INTO EARLY THIS EVENING. THESE WINDS WILL GENERATE HIGH
WAVES. 

A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN BY MID TO LATE
EVENING. BLUSTERY WEST NORTHWEST WINDS IN ITS WAKE ARE EXPECTED
LATER THIS EVENING AND OVERNIGHT...BECOMING NORTHWESTERLY ON
FRIDAY AND FRIDAY NIGHT. WIND GUSTS WILL REACH GALE FORCE AFTER
THE FRONTAL PASSAGE LATER THIS EVENING THROUGH EARLY FRIDAY
EVENING. HIGH WAVES ARE EXPECTED TOWARD THE OPEN WATERS. 

WINDS AND WAVES WILL EVENTUALLY DIMINISH SATURDAY MORNING...AS
HIGH PRESSURE MOVES INTO THE REGION.

LMZ643>646-230530-
/O.EXT.KMKX.SC.Y.0086.000000T0000Z-121123T0400Z/
/O.NEW.KMKX.GL.W.0018.121123T0400Z-121124T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 PM CST THU NOV 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM CST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM CST THIS EVENING. 

* WINDS: SOUTH SOUTHWEST WINDS OF 15 TO 25 KNOTS THROUGH EARLY
  THIS EVENING. WINDS WILL SHIFT TO THE WEST NORTHWEST BY MID TO
  LATE EVENING AND PERSIST THROUGH EARLY FRIDAY EVENING. SUSTAINED
  WINDS UP TO 30 KNOTS AND GUSTS TO 35 KNOTS ARE EXPECTED DURING
  THIS TIME. WINDS WILL SLOWLY DIMINISH LATER FRIDAY NIGHT AND
  SATURDAY MORNING.

* WAVES: 3 TO 6 FEET TONIGHT...AND LINGERING FRIDAY INTO FRIDAY
  EVENING...HIGHEST TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
976 
WHUS73 KMKX 230235
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 PM CST THU NOV 22 2012

...EXTENDED PERIOD OF STRONG WINDS EXPECTED...

.A TIGHT PRESSURE GRADIENT BEHIND A VIGOROUS COLD FRONT MOVING
THROUGH LAKE MICHIGAN LATE THIS EVENING WILL RESULT IN STRONG WEST
WINDS DEVELOPING OVER THE NEARSHORE WATERS. GALE FORCE GUSTS ARE
EXPECTED AFTER MIDNIGHT...CONTINUING THROUGH FRIDAY. 

THE STRONG WINDS WILL GRADUALLY SUBSIDE FRIDAY NIGHT AND
SATURDAY. THE BLUSTERY CONDITIONS WILL GENERATE HIGH WAVES...ESPECIALLY
TOWARD THE OPEN WATER.

LMZ643>646-231045-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-121123T0400Z/
/O.CON.KMKX.GL.W.0018.121123T0400Z-121124T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
835 PM CST THU NOV 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL VEER TO THE WEST
  AND INCREASE TO UP TO 30 KNOTS WITH GALE FORCE GUSTS AROUND 35
  KNOTS LATE TONIGHT. THE STRONG WINDS WILL CONTINUE THROUGH
  FRIDAY.

* WAVES: 3 TO 5 FEET TONIGHT...LINGERING INTO SATURDAY. THE
  HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 9:47 PM CST, 5 hours 28 minutes earlier.

Area forecast discussion, Nov 20, 9:47 PM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CST TUE NOV 20 2012

.UPDATE...DENSE FOG ADVISORY IN EFFECT THROUGH 16Z/21. MANY
LOCATIONS VSBYS HAVE FALLEN TO 1/4SM OR LESS EARLY THIS EVENING.
EXPECT INCOMING CIRRUS SHIELD TO CONTINUE TO THIN AS IT PROGRESSES
SOUTHWARD INTO SOUTHERN WI AS MAIN SYNOPTIC SCALE FORCING SLIDES
OFF TO THE NORTHEAST. NEVER THE LESS...IT MAY CAUSE VSBYS TO
BOUNCE AROUND SEVERAL HOURS BETWEEN 1-3 MILES AND 1/4SM AFTER
MIDNIGHT.

NEED TO LOWER OVERNIGHT TEMPS MOST AREAS. A FEW SPOTS MAY FALL TO
30-33 DEGREES...HOWEVER ROAD SENSORS FROM AROUND SOUTHERN WI
REPORTING SURFACE TEMPS ABOVE 40. HENCE NOT EXPECTING SLICK SPOTS
TO DEVELOP ON ROADWAYS...EXCEPT FOR POSSIBLY ON BRIDGES AND OVERPASSES.

&&

.AVIATION/06Z TAFS/...EXPECT INCOMING CIRRUS SHIELD TO CONTINUE TO
THIN AS IT PROGRESSES SOUTHWARD. NEVER THE LESS...IT MAY CAUSE
VSBYS TO BOUNCE AROUND BETWEEN 1/4SM AND 1-3 MILES FOR A TIME
AFTER MIDNIGHT. DENSE FOG EXPECTED TO PERSIST INTO WEDNESDAY
MORNING BEFORE INCREASING BOUNDARY LAYER WINDS CAUSE EROSION BY
MID-LATE MORNING.

&&

.MARINE...WEBCAMS INDICATING AREAS OF FOG ALONG LAKESHORE. WITH
LIGHT WESTERLY FLOW JUST ABOVE THE SURFACE...AREAS OF DENSE FOG
SHOULD ADVECT OVER THE LAKESHORE AREAS THROUGH THE NIGHT. HENCE A
MARINE DENSE FOG ADVISORY HAS BEEN ISSUED THROUGH 16Z/21.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CST WEDNESDAY FOR WIZ046-047-051-
     052-056>060-062>072.

LM...DENSE FOG ADVISORY UNTIL 10 AM CST WEDNESDAY FOR LMZ643>646.

&&

KAVINSKY
Hazardous weather outlook, Nov 20, 9:27 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CST TUE NOV 20 2012

WIZ046-047-051-052-056>060-062>072-220330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
927 PM CST TUE NOV 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG IS EXPECTED TONIGHT WITH VISIBILITIES REDUCED TO ONE
QUARTER MILE OR LESS. A DENSE FOG ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AREAS OF DENSE FOG ARE EXPECTED TO PERSIST THROUGH MID-MORNING
WEDNESDAY. THE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM CST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-220330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CST TUE NOV 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG ARE EXPECTED TONIGHT...WITH VISIBILITIES
REDUCED TO 1 MILE OR LESS. A DENSE FOG ADVISORY HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AREAS OF DENSE FOG ARE EXPECTED WEDNESDAY MORNING. THE DENSE FOG
ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST.

SOUTH WINDS AND INCREASING WAVES WILL APPROACH SMALL CRAFT
CRITERIA THURSDAY INTO EARLY THURSDAY EVENING. BRISK WEST TO
NORTHWEST WINDS WILL PREVAIL IN THE WAKE OF A STRONG COLD FRONT
FOR LATER THURSDAY NIGHT THROUGH FRIDAY NIGHT. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED.

WWW.WEATHER.GOV/MKX

KAVINSKY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 7:54 PM CSTMarine Dense Fog AdvisoryMKX15 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.